Issue No. 12 - December (1998 vol. 9)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/71.737700
<p><b>Abstract</b>—We introduce a new family of interconnection networks that are Cayley graphs with fixed degrees of any even number greater than or equal to four. We call the proposed graphs cyclic-cubes because contracting some cycles in such a graph results in a generalized hypercube. These Cayley graphs have optimal fault tolerance and logarithmic diameters. For comparable number of nodes, a cyclic-cube can have a diameter smaller than previously known fixed-degree networks. The proposed graphs can adopt an optimum routing algorithm known for one of its subfamilies of Cayley graphs. We also show that a graph in the new family has a Hamiltonian cycle and, hence, there is an embedding of a ring. Embedding of meshes and hypercubes are also discussed.</p>
Cayley graphs, generalized hypercube, fixed degree, interconnection.
Siu-Cheung Chau, Ada Wai-chee Fu, "Cyclic-Cubes: A New Family of Interconnection Networks of Even Fixed-Degrees", IEEE Transactions on Parallel & Distributed Systems, vol. 9, no. , pp. 1253-1268, December 1998, doi:10.1109/71.737700